Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Minimal vectors in arbitrary Banach spaces


Author: Vladimir G. Troitsky
Journal: Proc. Amer. Math. Soc. 132 (2004), 1177-1180
MSC (2000): Primary 47A15
Published electronically: August 28, 2003
MathSciNet review: 2045435
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend the method of minimal vectors to arbitrary Banach spaces. It is proved, by a variant of the method, that certain quasinilpotent operators on arbitrary Banach spaces have hyperinvariant subspaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15

Retrieve articles in all journals with MSC (2000): 47A15


Additional Information

Vladimir G. Troitsky
Affiliation: Department of Mathematics, University of Alberta, Edmonton, AB, T6G 2G1 Canada
Email: vtroitsky@math.ualberta.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07223-X
PII: S 0002-9939(03)07223-X
Keywords: Invariant subspace, minimal vector
Received by editor(s): November 27, 2002
Received by editor(s) in revised form: December 22, 2002
Published electronically: August 28, 2003
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2003 American Mathematical Society